MathSciNet Relay Station
MathSciNet bibliographic data
MR1675235 46L08
Heo, Jaeseong Completely multi-positive linear maps and representations on Hilbert $C^*$-modules. J. Operator Theory 41 (1999), no. 1, 3–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement